# SDR SWAA060446

- Difficulty date: February 6, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 58,173 hours, 53,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CABIN EMERGENCY EXIT BULLNOSE LIGHT LENS LOOSE AT ROW 23 DEF.  SECURED LENS PER MM.
